# SDR DALA2022052403560

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 104,297 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 COVER FOR EMERGENCY LIGHT OFF LIGHT MISSING ON OVERHEAD PANEL. CORRECTIVE ACTION: REPLACED EMER. LIGHT LENS REF B767AMM 33-16 OK FOR SVC (8624854)
